| Model Number |
321.03.352 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Trinity revision of cup, ecima liner, biolox delta mod head and screw after 2 months due to cup subsiding.
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including: operative notes (primary and revision).Patient activity level and medical history.Did the patient follow the correct post-op protocol? further details around the falls and other mentioned trauma post primary surgery? were there any fixation concerns during the primary surgery? an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
Event or Problem Description
Additional Manufacturer Narrative
Per (b)(4) final report: additional information including: operative notes (primary and revision), patient activity level and medical history, did the patient follow the correct post-op protocol? further details around the falls and other mentioned trauma post primary surgery? were there any fixation concerns during the primary surgery? an update on the patient post revision.Were requested in order to progress with the investigation of this event however none of these details were provided.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.As the migration of the cup into the pelvis were due to the patient experiencing a fall and not linked to the device design or performance, no further investigation is required and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.